# SDR AWXA200501511

- Difficulty date: December 12, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 52,566 hours, 23,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2957
- Condition: Inoperative
- Location: Aft Cabin
- Part time: 19,333 hours, 7,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED THE AFT THREE ROWS OF SEATS THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT POWER SUPPLY.  OPERATIONAL TESTS WERE GOOD.  VENDOR CONFIRMED FAULT. REPLACED F2 FUSE. UNIT REPAIRED AND TESTED IAW CMM 33-51-12 REV.2
